Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Liver functions excellent, have been on chronic medicines for BP and ulcer. Could this be due to medicines?

I am on chronic medication for blood pressure and an ulcer Tuareg 80, adcoretic and altosec. I have recently started working in south Korea and when I went for my compulsory medical, I was told that my liver function is to good. Could my chronic medicine play a part in this? What are the long term effects of taking adcoretic?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Wel come to HCM,
You are having hypertensin and Hyperacidity problem, your treatment for hypertension is combination of Telmisartan 80 mg( Possibly Tuareg 80) which is from group of ARB ( Angiotensin Receptor Blockers) and water pill Diuretic which is combination of thizide and Potassium sparing diuretic.
Usually these drugs are tolerated well but I fail to understand what do you men by liver functions are excellent if they are normal this good and please do not worry and have periodic check up of BP to adjust the medication.
If your ulcer heals and your PPI or Acid supprssing drug can be taken off it will be desirable.
If you smoke or take alcohol please stop bot as they are bad for ulcer and Blood pressure.
Please take care
Best of Luck.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor